L. Babai and S. Moran, Arthur-Merlin games: A randomized proof system, and a hierarchy of complexity classes, Journal of Computer and System Sciences, vol.36, pp.254-276, 1988.

J. L. Balcc-azar, J. , and J. Gabarrr, Structural Complexity I. EATCS Monographs on Theoretical Computer Science, 1988.

L. Blum, F. Cucker, M. Shub, and S. Smale, Algebraic settings for the problem \P6 =NP?, The Mathematics of Numerical Analysis, pp.1-9

L. Blum, F. Cucke-r, M. , and S. Smale, Complexity and Real Computation, 1998.

N. Bourbaki, Alg ebre, 1981.

O. Chapuis and P. Koiran, Saturation and stability in the theory of computation over the reals, vol.3, 1997.

F. Cucker, M. Karpinski, P. Koiran, T. Lickteig, and K. Werther, On real Turing machines that toss coins, Proc. 27th ACM Symposium on Theory of Computing, pp.335-342, 1995.

N. Fichtas, A. Galligo, and J. Morgenstern, Precise sequential and parallel complexity bounds for quantiier elimination over algebraically closed elds, Journal of Pure and Applied A lgebra, vol.67, pp.1-14, 1990.

J. Heintz and C. , Monographie n o 30 de L'Enseignement Math ematique, 1982. Preliminary version in, Logic and Algorithmic (an International Symposium held in honour of Ernst Specker), pp.262-272, 1980.

S. Ivanov and M. De-rougemont, Interactive protocols on the reals, Proc. 15th Annual Symposium on Theoretical Aspects of Computer Science, v olume 1373 of Lecture Notes in Computer Science, pp.499-510, 1998.

P. Koiran, Approximating the volume of deenable sets, Proc. 36th IEEE Symposium on Foundations of Computer Science, pp.134-141, 1995.

P. Koiran, Hilbert's Nullstellensatz is in the polynomial hierarchy, 273{286, 1996. Long version: DIMACS report, vol.12, pp.96-123

P. Koiran, Elimination of constants from machines over algebraically closed elds, Journal of Complexity, vol.13, issue.1, pp.65-82, 1997.

P. Koiran, Randomized and deterministic algorithms for the dimension of algebraic varieties, Proc. 38th IEEE Symposium on Foundations of Computer Science, pp.36-45, 1997.

P. Koiran, The real dimension problem is NP R -complete, 1997.

B. Poizat, Groupes Stables. Nur Al-Mantiq Wal-Ma'rifah 2, 1987.

B. Poizat, Les Petits Cailloux. Nur Al-Mantiq Wal-Ma'rifah 3. A l eas, 1995.

J. T. Schwarz, Fast probabilistic algorithms for veriication of polynomials identities, Journal of the ACM, vol.27, pp.701-717, 1980.